promotion image of download ymail app
Promoted
marm212 asked in HealthMental Health · 1 decade ago

I got drunk while taking zoloft now I feel sad a week later?

I know, I'm stupid, one night at a party I got drunk after taking zoloft for about 3 weeks

Now, a week later, it feels like I'm not even taking the drug, yesterday after a moment of disappointment I had a crying spell and felt really down and couldn't do anything like I used to before taking the medication

Is this because of the alcohol incident over a week ago or is it because I need a higher dosage?

And yes, I know that I should not be drinking, I had a moment of weakness

5 Answers

Relevance
  • 1 decade ago
    Favorite Answer

    Usually it would make you depressed the night of drinking and maybe for a day or two. If you still feel depressed after a week I would go back to the doctor. Tell them what happened. After some time on the medicine you may create a tolerance in a sense, and it will not be as effective. Your doctor will up the dosage or try something new. Also you usually start with small dosage when first starting and gradually work your way up until you feel it is effectively working.

    • Commenter avatarLogin to reply the answers
  • Anonymous
    1 decade ago

    DO NOT drink while on Zoloft... .first of all. You more than likely do need a higher dosage,I took Zoloft for a year when I was 11 years old. Are you taking it everyday? not missing any days on it? Go back to your psychiatrist and let them know about your problem.

    • Commenter avatarLogin to reply the answers
  • 4 years ago

    an occasional drink is okay yet be conscious that alcohol speeds up the metabolism of the zoloft. in different words, you does not obtain the full dose of the medicine simply by fact that is eradicated out of your physique lots swifter.

    • Commenter avatarLogin to reply the answers
  • 1 decade ago

    Three weeks isn't very long, it takes about a month to get into your system properly & you'll probably need a higher dose anyway, but I wouldn't directly link it to the booze.

    Source(s): 5 years on Zoloft
    • Commenter avatarLogin to reply the answers
  • How do you think about the answers? You can sign in to vote the answer.
  • 1 decade ago

    drinking is one of the worst things you can do while on anti depressants, or other related meds...it can sometimes cause brain damage or damage to other organs

    • Commenter avatarLogin to reply the answers
Still have questions? Get your answers by asking now.